Table of Contents
Geometry
Volume 2013, Article ID 842573, 6 pages
http://dx.doi.org/10.1155/2013/842573
Research Article

On a Hypersurface of a Finsler Space with Randers Change of Matsumoto Metric

1Department of Pure & Applied Mathematics, Guru Ghasidas Vishwavidyalaya, Bilaspur, India
2Department of Mathematics, University of Allahabad, Allahabad, India

Received 29 January 2013; Accepted 11 June 2013

Academic Editor: Anna Fino

Copyright © 2013 M. K. Gupta et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Matsumoto, “On C-reducible finsler spaces,” Tensor N.S., vol. 24, pp. 29–37, 1972. View at Google Scholar
  2. M. Hashiguchi, S.-i. Hōjō, and M. Matsumoto, “On Landsberg spaces of two dimensions with (α,β)-metric,” Journal of the Korean Mathematical Society, vol. 10, pp. 17–26, 1973. View at Google Scholar · View at MathSciNet
  3. M. Matsumoto, “Projectively flat Finsler spaces with (α,β)-metric,” Reports on Mathematical Physics, vol. 30, no. 1, pp. 15–20, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  4. C. Shibata, “On Finsler spaces with an (α,β)-metric,” Journal of Hokkaido University of Education. Section II A, vol. 35, no. 1, pp. 1–16, 1984. View at Google Scholar · View at MathSciNet
  5. P. L. Antonelli, A. Bóna, and M. A. Slawiński, “Seismic rays as Finsler geodesics,” Nonlinear Analysis RWA, vol. 4, no. 5, pp. 711–722, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. L. Antonelli, R. S. Ingarden, and M. Matsumoto, The Theory of Sprays and Finsler Spaces with Applications in Physics and Biology, Kluwer Academic, Dordrecht, The Netherlands, 1993. View at MathSciNet
  7. M. Rafie-Rad and B. Rezaei, “On Einstein Matsumoto metrics,” Nonlinear Analysis RWA, vol. 13, no. 2, pp. 882–886, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Shimada and S. V. Sabau, “Introduction to Matsumoto metric,” Nonlinear Analysis, vol. 63, pp. 165–168, 2005. View at Google Scholar
  9. M. Matsumoto, “A slope of a mountain is a Finsler surface with respect to a time measure,” Journal of Mathematics of Kyoto University, vol. 29, no. 1, pp. 17–25, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Tayebi, E. Peyghan, and H. Sadeghi, “On Matsumoto-type Finsler metrics,” Nonlinear Analysis, vol. 13, no. 6, pp. 2556–2561, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M. Hashiguchi and Y. Ichijyo, “Randers spaces with rectilinear geodesics,” Reports of the Faculty of Science of Kagoshima University, no. 13, pp. 33–40, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. Shibata, “On invariant tensors of β-changes of Finsler metrics,” Journal of Mathematics of Kyoto University, vol. 24, no. 1, pp. 163–188, 1984. View at Google Scholar · View at MathSciNet
  13. H. G. Nagaraja and P. Kumar, “On Randers change of Matsumoto metric,” Bulletin of Mathematical Analysis and Applications, vol. 4, no. 1, pp. 148–155, 2012. View at Google Scholar · View at MathSciNet
  14. M. Matsumoto, “The induced and intrinsic Finsler connections of a hypersurface and Finslerien projective geometry,” Journal of Mathematics of Kyoto University, vol. 25, no. 1, pp. 107–144, 1985. View at Google Scholar · View at MathSciNet
  15. M. K. Gupta and P. N. Pandey, “On hypersurface of a Finsler space with a special metric,” Acta Mathematica Hungarica, vol. 120, no. 1-2, pp. 165–177, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. K. Gupta and P. N. Pandey, “Hypersurfaces of conformally and h-conformally related Finsler spaces,” Acta Mathematica Hungarica, vol. 123, no. 3, pp. 257–264, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  17. U. P. Singh and B. Kumari, “On a hypersurface of a Matsumoto space,” Indian Journal of Pure and Applied Mathematics, vol. 32, no. 4, pp. 521–531, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet